# SDR AALA20100817TUL05

- Difficulty date: August 17, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Aircraft time: 61,903 hours, 21,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE ANGLE HAS CORROSION AT STATION 770 RIGHT BUTTLINE 63 TO 64 WATERLINE 208.  INSTALLED NEW CREASE ANGLE SECTION AND SPLICE PER AARD 53-30-13-1, SRM 51-20-01-0G, SRM 51-40-01-0G.
